# SDR SIMA20120825002

- Difficulty date: August 25, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 23,850 hours, 20,955 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY FLOOR STRIP NR 4 INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  RECONNECTED REMOVABLE SPLICE AT EMERGENCY FLOOR STRIP NR 4 IAW AMM 33-50-12.  OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
